# SDR 98ZZZX2093

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6894171
- Condition: Failed
- Location: Engine
- Part time: 5,072 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TORQUE PRESSURE INCREASED WHEN THROTTLE WAS REDUCED.  SUSPECT TORQUE PISTON BLEED HOLE IS PLUGGED IN GEARBOX.  GEARBOX SHIPPED TO OVERHAUL FACILITY FOR INSPECTION/REPAIR.  REF:  CONTROL NR 98-5-5.
